| Model Number |
7213 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed multiple kinks along the hypotube and the hypotube is separated 55.2cm from the hub.Microscopic examination revealed no additional damages.There is blood present in the guidewire lumen and the balloon is still tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the left anterior descending artery.A 2.50mm x 15mm nc emerge balloon catheter was selected for use.However, during procedure, the catheter shaft snapped into two pieces outside of the patient.The procedure was completed with different device.No patient complications were reported and the patient's status was fine.